# SDR CALA9901058

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1110-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK AND A BEND IN INTERCOSTAL WEB BETWEEN BS 1110-1130, BL 0.  THE INTERCOSTAL WEB WAS REMOVED AND REPLACED IAW SRM 51-10-1, PAGE 2 AND 4.
